# SDR 07FDEA01301

- Difficulty date: April 3, 2007
- Submitted: April 3, 2007
- Operation: Air carrier
- Aircraft: N463FE
- Make and model: Boeing 727225
- Aircraft serial: 22551
- Aircraft time: 38,775 hours, 27,001 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65561191
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER AFT PIT BILGE, FRAME HAS APPROX 3 SQ INCHES OF CORROSION ON AFT LOWER FACE AT STA. 950A, LBL 8".  REMOVED CORROSION REF 51-10-2 AND 53-10-1.  NDT'D FOR MATERIAL LOSS, FOUND AREA OUT OF LIMITS REF SRM 53-10-1 FIG 1.  REMOVED SUPPORT BRKT, VERT SUPPORT BRKT, FAST IN PNL 3522 FOR ACCESS, AND FASTENER IN REPAIR AREA REF SRM 51-30-2.  CUTOUT DAMAGED SHEAR TIE AND FABRICATED NEW PART REF SRM 53-10-4, HEAT TREATED ON WO NR 11841-1000-0006.  DRILLED UP REPAIR PARTS REF SRM 53-10-4.  TREATED AND PRIMED REF SRM 53-10-4.  INSTALLED SHEAR TIE REPAIR REF SRM 53-10-4.  INSTALLED SUPPORT BRACKET, VERT BLKHD SUPPORT BRKT, AND PNL 3522 FAST, REF 51-30-2.
